# SDR USAA2012061900020

- Difficulty date: May 30, 2012
- Submitted: June 19, 2012
- Operation: Air carrier
- Aircraft: N602AW
- Make and model: Airbus A320-232
- Aircraft serial: 565
- Aircraft time: 4,977 hours, 20,024 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53472178204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK - CORROSION ON SEAT TRACK BETWEEN FR56+9 INCHES TO FR59+3 INCHES, Y765.  REPAIRED SEAT TRACK BETWEEN FR56+8 INCHES TO FR64, Y765 IAW A320 SRM 53-41-15 FIGURE 102 PAGES 215/216.
